# SDR SWAA105609

- Difficulty date: September 18, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 23,217 hours, 13,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP BETWEEN ROW 1 TO ROW 2.  REMOVED AND REPLACED EMERGENCY LIGHT PER MM.
